# SDR N6WA20110711

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 15,216 hours, 10,427 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE INDICATION.   DEFFERED PASSENGER DOOR INDICATION ON DMI 22275 IAW MEL 52-70-01, CAT A.
